# SDR USAA050182

- Difficulty date: January 17, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33621
- Condition: Corroded
- Location: Fuselage
- Part time: 21,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - HEATED FLOOR PANEL, (12 INCHES X 12 INCHES) CORROSION AND DELAM.  CORROSION AND DELAMINATION; LEVEL 2; TASK J7-270-53100-001, FR 33-36, Y2820, Z240, PANEL NR 242 EF.  REPLACED ALUMINUM SKIN IAW TYP REP, SRM.  (K)
